# SDR VGQY2010082300119

- Difficulty date: August 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 65B0431112
- Part serial: 000827
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER FOUND AT NR 2R MED, DOOR LOWER AREA.  COMPLIED WITH EN 1198-10.
